Alert archive / Arizona / Flash Flood Warnings in 2023
Flash Flood Warning 129, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 2, 2023, 1:45 PM MST for Mohave County, Arizona. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2023, 1:45 PM MST (20:45 UTC)
- Expired
- Sep 2, 2023, 7:45 PM MST
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 69 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WGUS55 KVEF 022045
FFWVEF
AZC015-022345-
/O.NEW.KVEF.FF.W.0129.230902T2045Z-230902T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
145 PM PDT Sat Sep 2 2023
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Northern Mohave County in northwestern Arizona...
* Until 445 PM MST.
* At 145 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 11293 3690 11299 3700 11310
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JV5 follow-up statements
022
WGUS75 KVEF 022136
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
236 PM PDT Sat Sep 2 2023
AZC015-022345-
/O.CON.KVEF.FF.W.0129.000000T0000Z-230902T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
236 PM MST Sat Sep 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST THIS
AFTERNOON FOR NORTHERN MOHAVE COUNTY...
At 236 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 11293 3690 11299 3700 11310
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JV286
WGUS75 KVEF 022236
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
336 PM PDT Sat Sep 2 2023
AZC015-022345-
/O.CON.KVEF.FF.W.0129.000000T0000Z-230902T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
336 PM MST Sat Sep 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST THIS
AFTERNOON FOR NORTHERN MOHAVE COUNTY...
At 336 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads. Emergency Manager
reports closed roads where Short Creek intersects due to
flooding.
Some locations that will experience flash flooding include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 11293 3690 11299 3700 11310
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JV560
WGUS55 KVEF 022320
FFWVEF
AZC015-030145-
/O.EXT.KVEF.FF.W.0129.000000T0000Z-230903T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
420 PM PDT Sat Sep 2 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northern Mohave County in northwestern Arizona...
* Until 645 PM MST.
* At 420 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
Emergency Manager reports closed roads where Short
Creek intersects due to flooding.
* Some locations that will experience flash flooding include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 11293 3690 11299 3700 11310
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JV911
WGUS55 KVEF 030137
FFWVEF
AZC015-030245-
/O.EXT.KVEF.FF.W.0129.000000T0000Z-230903T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
637 PM PDT Sat Sep 2 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northern Mohave County in northwestern Arizona...
* Until 745 PM MST.
* At 637 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
Emergency Manager reports closed roads where Short
Creek intersects due to flooding.
* Some locations that will experience flash flooding include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 11293 3690 11299 3700 11310
FLASH FLOOD...RADAR INDICATED
$$
JV775 WGUS75 KVEF 030237 FFSVEF Flash Flood Statement National Weather Service Las Vegas NV 737 PM PDT Sat Sep 2 2023 AZC015-030247- /O.EXP.KVEF.FF.W.0129.000000T0000Z-230903T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mohave AZ- 737 PM MST Sat Sep 2 2023 ...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MST THIS EVENING FOR NORTHERN MOHAVE COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. A Flood Watch remains in effect until 1200 AM MST for portions of northwest Arizona, southeast California and southern Nevada. LAT...LON 3700 11293 3690 11299 3700 11310 $$ JV
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 12:14 PM MST, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 2, 12:14 PM MST, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1214 PM PDT Sat Sep 2 2023 .SYNOPSIS...Numerous storms expected this afternoon and evening with heavy rain and flash flooding expected. Drier conditions will spread across the region tomorrow with storms becoming more limited to Northwest Arizona and eastern Nevada. Dry conditions return area wide Monday onward with cooler than normal temperatures for Labor Day trending above normal by next weekend. && .SHORT TERM...through Sunday night. Storms are starting to ignite across the region as peaks in the cloud cover have allowed convective temperatures to be reached. As expected, given our very moisture rich airmass sampled in this mornings 12z VEF sounding, storm development thus far has been very rainfall efficient. A storm near Sandy Valley, NV recently produced nearly 1.5 inches of rain, much of which came down in less than 30 minutes. As storm coverage increases through the afternoon, additional pockets of very heavy rainfall are likely with flash flooding a big concern. As mentioned in this mornings update, the 12z HREF suggests storm development early this afternoon could favor the Spring Mountains and western Clark County, with activity creeping into the western Las Vegas Metro by later in the afternoon. Drier air will begin to work in from the west on Sunday thanks to our offshore Pacific trough finally moving inland and into the Great Basin. This will tend to limit the thunderstorm chances into our eastern zones, especially across Lincoln County and northern Mohave County, through a few scattered storms could pop as far west as the Spring Mountains. Additionally, breezy southwesterly winds will accompany the approaching trough, with a few gusts to near 40 mph especially across the Western Mojave Desert and near the Sierra. .LONG TERM...Monday through Saturday. The first half of the workweek will favor continued troughing across the western US, with our region sandwiched between shortwave troughs traversing the PacNW and Great Basin regions, while low amplitude high pressure holds firm over northern Mexico. This will keep temperatures a few degrees below normal for Labor Day with occasional afternoon breezes. Temperatures will remain on the cool side of average through Wednesday before high pressure begins to build northward later in the week. This will spark a warming trend Thursday through Saturday as high temperatures climb slightly above normal. Good news for flood clean up efforts, dry conditions are expected area wide through next weekend. && .AVIATION...For Harry Reid...Light easterly winds until around 20z when winds begin to turn southerly and convection is forecast to develop. Similar to yesterday, storms are expected in the Las Vegas Valley through the afternoon and evening hours. Heavy rain, reduced visibility, CIGs below 6000 feet with terrain obscuration, and gusty winds will all be possible. Convection should be out of the valley by 06z, but abundant low-level moisture from heavy rain may keep CIGs at or below 6000 feet through the night. Light and variable winds overnight. For the rest of southern Nevada, northwest Arizona and southeast California...Similar to yesterday, storms are expected to develop early this afternoon and continue into evening hours. Heavy rain, reduced visibility, CIGs below 6000 feet with terrain obscuration, and gusty winds will all be possible. Convection should largely be done by 06z, but abundant low-level moisture from heavy rain may keep CIGs at or below 6000 feet through the night in locations that see the most rain. Light and variable winds overnight. && .SPOTTER INFORMATION STATEMENT...Heavy rain and thunderstorms are expected through this evening. Spotters are encouraged to report heavy rainfall, flood impacts, and any other severe weather according to standard operating procedures. && DISCUSSION...Outler AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 2, 11:38 AM MST, 2 hours 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
1138 AM PDT Sat Sep 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Flash Flood 13 WNW Pahrump 36.30N 116.19W
09/01/2023 Nye NV Emergency Mngr
Emergency manager reports flooding at Bell
Vista Road and Ash Meadows Road.
0640 PM Tstm Wnd Gst 2 SSW The Strip 36.09N 115.18W
08/31/2023 M65 MPH Clark NV Mesonet
Sensor at Allegiant Stadium gusted to 65 mph
at 640pm due to thunderstorm winds.
0645 PM Tstm Wnd Dmg 1 NE Downtown Las Vegas 36.18N 115.14W
08/31/2023 Clark NV Public
Snapped tree at the Neon Museum near North
Las Vegas Boulevard and McWilliams Avenue.
0710 PM Tstm Wnd Dmg 1 SW Mesquite 36.80N 114.08W
08/31/2023 Clark NV Law Enforcement
Mesquite police reported a powerline down on
Hafen Lane at the intersection of Arrowhead.
0750 PM Tstm Wnd Dmg 2 N Mesquite 36.83N 114.07W
08/31/2023 Clark NV Public
Tree snapped in half.
0700 AM Flash Flood 1 NNW Railroad Pass 35.99N 114.92W
09/01/2023 Clark NV Emergency Mngr
Emergency manager reports mud and debris
across Dawson Ave.
0700 AM Flash Flood 1 E Spring Valley 36.11N 115.22W
09/01/2023 Clark NV Broadcast Media
A sinkhole was opened on northbound Jones
Blvd south of Flamingo Road which exposed a
gas pipeline.
0700 AM Flash Flood 2 WSW Downtown Las Vega 36.16N 115.17W
09/01/2023 Clark NV Broadcast Media
Various reports of flash flood impacts
across Las Vegas. Reports included road
closures at Alexander Road and Puebla
Street, Charleston Blvd and Commerce Street,
Las Vegas Blvd at Cheyenne. Highway 95
northbound was down to one lane due to
debris. Multiple cars were stalled in flood
waters in these locations.
0719 AM Flash Flood 3 NW The Strip 36.15N 115.21W
09/01/2023 Clark NV Broadcast Media
Report of Sahara and Decatur intersection
flooded resulting in cars submerged in flood
waters. Report from KSNV.
0842 AM Flash Flood 4 NW Sam Boyd Stadium 36.12N 115.07W
09/01/2023 Clark NV Dept of Highways
Flooding on ramp from Flamingo to I-515
northbound. All lanes closed.
0906 AM Flash Flood 2 NE North Las Vegas 36.22N 115.09W
09/01/2023 Clark NV Dept of Highways
Road closed due to flooding in all
directions at E. Cheyenne Ave. LV Blvd N.
1130 AM Flash Flood 12 W Valley of Fire Sta 36.46N 114.73W
09/01/2023 Clark NV Park/Forest Srvc
Valley of Fire State Park experienced
flooding on the west side of the park via
Valley of Fire Highway. Road is unpassable.
1236 PM Flash Flood Overton 36.54N 114.44W
09/01/2023 Clark NV Dept of Highways
Nevada Department of Highways reported a
road closure on South Moapa Valley Boulevard
in both directions near Lewis Avenue due to
flooding.
0204 PM Flash Flood 4 NW Sam Boyd Stadium 36.12N 115.07W
09/01/2023 Clark NV Public
Social media report showing video of street
flooding in east Las Vegas. Location
estimated by radar.
0245 PM Tstm Wnd Dmg 1 NNW Mountains Edge 36.01N 115.29W
09/01/2023 Clark NV NWS Employee
Large tree down in Mountains Edge near Gomer
and El Capitan.
0312 PM Tstm Wnd Gst 2 NW Enterprise 36.05N 115.27W
09/01/2023 M62 MPH Clark NV Mesonet
Measured wind gust of 62 mph. Data courtesy
of EarthNetworks.
0334 PM Flash Flood 3 NW Sam Boyd Stadium 36.11N 115.06W
09/01/2023 Clark NV Broadcast Media
FOX5 television broadcast reported Boulder
Highway and Nellis Blvd flooded with
multiple cars stranded at the intersection
in flood waters.
0346 PM Flash Flood 2 S North Las Vegas 36.17N 115.12W
09/01/2023 Clark NV Emergency Mngr
Flooding at Eastern and Bonanza.
0350 PM Flash Flood Enterprise 36.02N 115.24W
09/01/2023 Clark NV Public
Webcam showed flooding over the roadway at
Blue Diamond and Rainbow.
0405 PM Flash Flood 1 SSE Spring Valley 36.10N 115.24W
09/01/2023 Clark NV Public
Flooded roadway at Tropicana Avenue east of
Rainbow Boulevard.
0432 PM Flash Flood 11 W Mountain Springs 36.03N 115.70W
09/01/2023 Clark NV Emergency Mngr
Emergency manager reports highway 160 south
of Tecopa Road is flooded impacting traffic.
0437 PM Flash Flood 2 NNW Mountains Edge 36.03N 115.30W
09/01/2023 Clark NV Public
Flooding along the roadway at Fort Apache
and Ford.
0500 PM Rain 3 NW Enterprise 36.05N 115.28W
09/01/2023 U1.75 inch Clark NV Public
Video shows heavy rain, resulting in rain
falling in the casino and a portion of the
roof caving in due to water loading.
0551 PM Flash Flood The Strip 36.12N 115.17W
09/01/2023 Clark NV Public
Significant water flowing through the Linq
Parking Garage.
0620 PM Flash Flood 2 ESE Summerlin 36.14N 115.30W
09/01/2023 Clark NV NWS Employee
6 inches to a foot of flowing water over the
roadway at Fort Apache and Sahara.
0642 PM Flash Flood 3 W Mountain Springs 36.02N 115.57W
09/01/2023 Clark NV Broadcast Media
Highway 160 between Las Vegas and Pahrump is
flooded with mud over the roadway.
0700 PM Flash Flood 12 W Mountain Springs 36.04N 115.72W
09/01/2023 Clark NV Emergency Mngr
Emergency manager reported 6 swift water
rescues needed at Highway 160 at Mile Marker
34. These rescues included two first
responders. A sudden rush of flood water
overcame recovery efforts that were ongoing
at the time.
0741 PM Flash Flood 3 E Red Rock Canyon 36.14N 115.39W
09/01/2023 Clark NV Dept of Highways
Nevada Highway 159 is closed from Sky Vista
Drive to Highway 160 due to flooding.
0832 PM Flash Flood 3 ENE Red Rock Canyon 36.15N 115.41W
09/01/2023 Clark NV Public
Water and mud over the roadway on Calico
Basin Road at Red Rock Canyon.
0900 PM Flash Flood 6 NW Centennial Hills 36.36N 115.35W
09/01/2023 Clark NV Dept of Highways
NDOT reports Highway 95 closed due to
flooding from Paiute Way to Lee Canyon Road.
0449 PM Tstm Wnd Dmg 2 NE Baker 35.28N 116.05W
08/31/2023 San Bernardino CA Law Enforcement
Overturned big rig resulting in the closure
of 3 lanes. Heavy rain and wind were
reported with this report. Dispatch was
unclear if it was a blow over or hydroplane
situation. Later social media post showed
powerlines blown down as well near the
interstate, thus it seems reasonable to
assume the big rig was blown over.
0406 AM Tstm Wnd Gst 4 S Nipton 35.41N 115.26W
09/01/2023 M66 MPH San Bernardino CA Mesonet
High winds lasted from 0406 to 0506.
0628 AM Flash Flood 10 WNW Needles 34.91N 114.77W
09/01/2023 San Bernardino CA Law Enforcement
About a foot of water across Highway 95 at
mile marker 60.
0125 PM Tstm Wnd Gst 4 ENE Fort Irwin 35.28N 116.62W
09/01/2023 M83 MPH San Bernardino CA AWOS
The KBYS AWOS reported a peak wind gust of
83 mph due to a nearby thunderstorm.
0310 PM Flash Flood 1 ESE Rice 34.08N 114.83W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported a flash flood along State Route
62. Vehicle will not accelerate due to water
in the undercarriage.
0325 PM Flash Flood 9 NNW Vidal Junction 34.30N 114.65W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports roadway flooding on Highway 95
near Vidal Junction at Mile Marker 20.
0325 PM Flash Flood 9 NNW Vidal Junction 34.30N 114.65W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports roadway flooding. An update at
1622 included vehicles stuck on the roadway
between mile marker 10 and Vidal Junction.
0327 PM Flash Flood 12 ESE Wonder Valley 34.11N 115.68W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported heavy rain and flooding in the
roadway at State Route 62 and Ironage Road.
0405 PM Flash Flood 24 S Shoshone 35.62N 116.28W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports 5 vehicles stuck between 2 wash
out spots on State Route 127. Whole road is
washing out. Roadway is caving in.
0406 PM Flash Flood 19 S Shoshone 35.70N 116.25W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports flooding over Dumont Dunes Road.
0412 PM Flash Flood 10 NNW Vidal Junction 34.31N 114.65W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports vehicles stuck between closure
and Vidal Road. Roadway wash out in the
area.
0413 PM Flash Flood 2 SSW Wonder Valley 34.12N 115.89W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports flooding and debris in the
roadway at State Route 62 at mile marker 43.
0451 PM Flash Flood 8 E Rice 34.10N 114.72W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports roadway flooding at State Route
62 and Midland.
0457 PM Flash Flood Barstow 34.89N 117.02W
09/01/2023 San Bernardino CA Law Enforcement
CHP reports standing water flooding on
Mountain View Street. Mud is across the
roadway from previous flowing water. Roadway
needs to be plowed.
0509 PM Tstm Wnd Gst 4 S Nipton 35.41N 115.26W
09/01/2023 M59 MPH San Bernardino CA Mesonet
Union Pacific sensor in Moore measured a
thunderstorm related wind gust of 59 mph.
0509 PM Flash Flood 22 S Shoshone 35.65N 116.30W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported State Route 127 is closed at
Silver Lane due to flooding.
0514 PM Flash Flood 6 NE Amboy 34.62N 115.66W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported a vehicle stuck in flood waters
on Kelbaker Road.
0535 PM Flash Flood 15 NW Needles 34.97N 114.83W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported roadway flooding along Highway
95 at mile marker 66.
0618 PM Flash Flood 1 WNW Vidal Junction 34.19N 114.60W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported a vehicle stuck in flood waters
on Highway 95 at mile marker 59.
0723 PM Flash Flood 4 W Twentynine Palms 34.14N 116.12W
09/01/2023 San Bernardino CA Law Enforcement
CHP reported major debris in the roadway.
State Route 62 is closed due to flooding
near Valle View.
1148 AM Non-Tstm Wnd Dmg Independence 36.80N 118.20W
09/01/2023 Inyo CA Law Enforcement
Tree fell on vehicle at Highway 395 and E.
Pavilion Street.
0347 PM Non-Tstm Wnd Dmg 12 SSE Big Pine 37.00N 118.23W
09/01/2023 Inyo CA Law Enforcement
CHP reported a visual of sparks coming from
powerlines then smoke and flames starting in
the brush near Highway 395 and Aberdeen
Station.
0606 PM Flash Flood 21 E Shoshone 35.97N 115.90W
09/01/2023 Inyo CA Law Enforcement
CHP reported rain and flooding at Tecopa at
Old Spanish Trail Highway and Carpenter
Road.
0111 AM Tstm Wnd Gst 5 E New Kingman-Butler 35.26N 113.93W
09/01/2023 M62 MPH Mohave AZ ASOS
Winds of 58 mph or more lasted from
0109-0122 MST.
0130 AM Tstm Wnd Gst 9 W Golden Valley 35.23N 114.38W
09/01/2023 M59 MPH Mohave AZ Mesonet
Time of occurrence estimated from radar and
lightning data.
0245 AM Tstm Wnd Gst 1 NW Meadview 36.01N 114.08W
09/01/2023 M61 MPH Mohave AZ Mesonet
0355 AM Flash Flood 1 NW Golden Valley 35.24N 114.24W
09/01/2023 Mohave AZ County Official
Legend Ranch Road was closed from Highway 93
to Burro Drive.
0400 AM Flash Flood 5 SSW Golden Valley 35.16N 114.24W
09/01/2023 Mohave AZ County Official
Chino Dr was closed from Milky Way Rd to
Estrella Rd, Egar Rd was closed from Agua
Fria Dr to Chinle Dr, and Shinarump Dr was
closed from Garnet Rd to Aztec Rd. Reports
came in between 0400 and 0500.
0510 AM Flash Flood 14 NW Valentine 35.52N 113.86W
09/01/2023 Mohave AZ County Official
Antares Road was closed from Pierce Ferry
Road to California Drive.
0545 AM Flash Flood 14 E Hualapai Peak 35.11N 113.67W
09/01/2023 Mohave AZ Dept of Highways
Hackberry Road closed from US93 to Austin
Peak due to flooding.
0845 AM Flash Flood 3 N Wikieup 34.74N 113.62W
09/01/2023 Mohave AZ Dept of Highways
Pump Station Road closed from US93 to Back
Road due to flooding.
0855 AM Flash Flood 5 SSE Wikieup 34.64N 113.57W
09/01/2023 Mohave AZ Public
Banagas Road is closed from Highway 93 to
Back Road due to weather.
0855 AM Flash Flood 15 N Wikieup 34.91N 113.57W
09/01/2023 Mohave AZ Dept of Highways
Bogels Ranch Road closed from Back Road to
Upper Trout Creek due to flooding.
0855 AM Flash Flood 10 N Wikieup 34.85N 113.64W
09/01/2023 Mohave AZ Dept of Highways
Huffritter Road closed from US93 to Back
Road due to flooding.
0435 PM Flash Flood 10 SSE Wikieup 34.57N 113.58W
09/01/2023 Mohave AZ County Official
Signal Road is closed from Highway 93 to
Alamo Road due to flooding.
0643 PM Flash Flood 3 SSE Topock 34.73N 114.48W
09/01/2023 Mohave AZ Public
Webcam shows water and mud over Oatman
Highway in Topock where Sacramento Wash
intersects the road.
&&The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:08 AM MST | Areal Flood Advisory | VEF | Mohave | 112 min |
| Sep 2, 12:27 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 2, 12:56 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 2, 1:06 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 2, 2:51 PM MST | Flash Flood Warning | VEF | Mohave | 5 hr |
Nearby
Flash Flood Warnings in Arizona, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.